# SDR UALA2010052801844

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 63,854 hours, 19,896 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 18abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ASSY INOP AT SEAT 18ABC.  REPLACED LIGHT ASSY.  OPS CHECKD OK.
